Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS State College, PA

June 27, 2007Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 3:31 PM EDT for Lebanon County, Pennsylvania. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 3:31 PM EDT (19:31 UTC)
Expired
Jun 27, 2007, 4:15 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lebanon County, PA

The radar

The State College radar (KCCX), 151 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:05 PM EDTTSTM WND DMG2 Sw Lebanon, PATREES ACROSS ROAD
Jun 27, 4:05 PM EDTTSTM WND DMGLebanon, PANUMEROUS LARGE TREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1994 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 271931
SVRCTP
PAC075-272015-
/O.NEW.KCTP.SV.W.0151.070627T1931Z-070627T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 415 PM EDT

* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LEBANON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MYERSTOWN AND KLEINFELTERSVILLE AROUND 350 PM EDT...
  RICHLAND AROUND 355 PM EDT...
  NEWMANSTOWN AROUND 400 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 422...STATE
ROAD 501.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4035 7648 4022 7652 4031 7616 4044 7631

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:40 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 27, 2:40 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT WED JUN 27 2007

.SYNOPSIS...
BERMUDA HIGH STARTING TO GET SQUASHED TO THE SOUTH AND EAST A
BIT...BUT THE HOT AND HUMID AIR IS HERE ALREADY. A COLD FRONT
CURRENTLY OVER THE UPPER GREAT LAKES WILL SLOWLY PUSH SOUTH
THROUGH THE REGION ON THURSDAY - PROVIDING THE HIGHEST CHANCE FOR
WIDESPREAD PRECIPITATION. IN THE WAKE OF THE COLD FRONT...HIGH
PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH
FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR
SATURDAY AND SUNDAY AND PERHAPS BEYOND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #456 HAS BEEN ISSUED FOR THE ENTIRE CWA
UNTL 0000 UTC. NMRS TSRA BREAKING OUT IN HIGH CAPE/LOW SHEAR
ENVIRONMENT...WHICH SHOULD SUPPORT LOCALIZED DAMAGING WNDS/LARGE
HAIL THREAT.

HAVE DECIDED ON POSTING A HEAT ADVISORY FOR SEVERAL HOURS THIS
AFTERNOON ACROSS THE SUSQ VALLEY AND ADJACENT COUNTIES AS HOURLY
TEMPS IN MANY AREAS ARE TRENDING A FEW DEG HIGHER LATE THIS
MORNING THAN FCST. MOST PLACES SHOULD SEE TEMPS LEVEL OFF NEAR /OR
PERHAPS JUST A FEW DEG ABOVE/ THAN PREVIOUSLY FCST MAX
TEMPS...WHICH WILL TOP OUT AROUND RECORD VALUES ACROSS THE MID
SUSQ VALLEY.

CONVECTION TYPE /SIMILAR TO THE PAST FEW DAYS WILL BE PULSE TSRA
THE MAIN AREAS OF FOCUS FOR TSRA WILL BE ACROSS THE SCENT MTNS OF
PENN EAST TO THE MID AND LWR SUSQ VALLEY...AND ALSO ACROSS THE NW
MTNS NEAR THE BOUNDARY OF THE WEAK LAKE ERIE BREEZE.

POPS WILL REMAIN IN THE CHC CATEGORY FOR THE AFTERNOON AND EARLY
EVENING HOURS...BUT HAVE ADJUSTED VALUES SLIGHTLY UPWARD ACROSS
SCENT AND SE PARTS OF OUR COUNTY WARNING AREA BASED ON LLVL
THETA-E CONVERGENCE OFF THE NAM /WHICH HAS WORKED QUITE WELL WITH
SEVERAL PAST PULSE EVENTS THIS MONTH.

SVR WX IS JUST SLIGHTLY MORE OF A CONCERN TODAY THAN
YESTERDAY...WHEN WE DID GET ONE SVR STORM AND ONE POSSIBLY SVR
STORM. THE SHEAR IS INCREASING AS THE FRONT GETS CLOSER...ESP
ACROSS OUR NORTHEASTERN COUNTIES. BUT...SPC HAS TRIMMED THE SLIGHT
RISK A BIT FARTHER TO THE NORTHEAST TODAY...AND KEPT US OUT OF
SLIGHT RISK. WITH MIXED LAYER CAPES STILL EXCEEDING 1500
J/KG IN SOME AREAS AND...AND 10-15KTS OF SHEAR...WE COULD GET A
COUPLE OF SVR PULSERS TODAY.

ANOTHER WORRY WOULD BE FOR THESE STORMS TO MOVE LITTLE WITH
RESPECT TO THE INFLOW...AND PRODUCE HEAVY RAINFALL. BUT...LACK OF
RAIN RECENTLY HAS ALLOWED THE 1-HR FLASH FLOOD GUIDANCE VALUES TO
CLIMB TO A LOFTY 3+ INCHES OVER ALL OF OUR CWA. THEREFORE...WILL
NOT ISSUE A FLASH FLOOD WATCH...BUT MENTION HEAVY RAIN
/GULLYWASHERS/ POSSIBLE FROM ANY TSTORM IN ZFP AND HWO TEXT.

TEMPS WILL BE CLOSE TO YESTERDAY AND DEWPOINTS WILL STAY IN THE
U60S TO LOWER 70S. HAVE FOLLOWED A BLEND OF MAV AND FWC MAX TEMPS
AND MAV DEWPOINTS TODAY THAT DO NOT MAKE ANY LARGE PORTION OF THE
CWA OVER 100F HEAT INDICIES THIS AFTERNOON. WILL JUST CONTINUE TO
MENTION HAZY...HOT AND HUMID IN THE ZFP TEXT...AND NOT ISSUE A
HEAT ADVISORY AT THIS TIME.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SFC COLD FRONT MOVES THROUGH THE GRT LKS AND APPROACHES FROM THE
NORTHWEST TONIGHT. TSTORMS SHOULD BE ONGOING ACROSS THE WEST/NORTH
AT LEAST DURING THE EVENING...BUT WE WILL PROABLY LOSE LOTS OF THE
FORCING WITH LOSS OF HEATING AND WILL REDUCE POPS A BIT AFT
MIDNIGHT IN THE SE HALF OF THE AREA.

THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD FOR US...AS
THE FRONT WILL BE MOVING THROUGH DURING THE DAYTIME...AND THE
SHEAR WILL BE MUCH HIGHER. WILL PLACE A MENTION OF HEAVY RAIN AND
GUSTY WINDS POSSIBLE INTO THE WORDED FCSTS...MAINLY OVER MY
SOUTHERN HALF...AND NUDGE EVERYONE UP TO LIKELY POPS. NEWEST HPC
QPF GUID PLACES 1-1.5 INCHES OF RAIN OVER THE SOUTHERN HALF OF
THE CWA. THIS WOULD BE WELCOME RAINFALL IN MOST PLACES...AS THIS
DAILY PULSE STUFF IS MISSING MOST.

FROPA TIMING STILL LOOKS LIKE IT WILL BE DELAYED A BIT LATER THAN
PREV THINKING HAD IT...AS THE SLOW PASSAGE TREND CONTINUES. BASED
ON THE LATEST MODEL/ENSEMBLE GUID...THE FRONT SHOULD BE ON OUR
SOUTHERN BORDER THURSDAY EVENING. THE FRONT SLOWLY SAGS SWD
THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR
SOUTHWEST AND FURTHER SLOW A SIGNIFICANT SOUTHWARD PUSH UNTIL
FRIDAY. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT
THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY
AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY
EVENING.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MUCH COOLER AND DRIER AIR WILL ACCOMPANY HIGH PRESSURE AS IT
MOVES SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE
COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS
COOLER THAN CLIMO. AS THE HIGH GRADUALLY SHIFTS OFFSHORE BY EARLY
NEXT WEEK...ENSUING WARM ADV REGIME WILL ALLOW TEMPERATURES TO
REBOUND BACK TOWARD MORE SEASONABLE READINGS. UPPER LEVEL PATTERN
TRANSITIONS TO A PREDOMINANT NWLY FLOW WITH EMBEDDED S/W
DISTURBANCES DIVING SEWD ACROSS THE UPPER MIDWEST. WILL CONTINUE
TO KEEP LATER PDS DRY GIVEN LOW PREDICTABILITY OF THE LARGE SCALE
FLOW. OVERALL...NOT MANY CHANGES LONG TERM AND HAVE BLENDED LATEST
GMOS/HPC GUID WITH PREVIOUS FCAST.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH
GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM
LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE
MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE.

A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE
TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST
ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A
CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF
INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE
WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO
WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS.

THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS
WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD
FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR
ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER
ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA.
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...DANGELO/LAMBERT/STEINBUGL
SHORT TERM...DANGELO
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, Jun 27, 1:12 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EDT WED JUN 27 2007

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
112 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

PAZ028-035-036-046-049>053-056>059-063>066-281715-
JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
112 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL PENNSYLVANIA
AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

STEINBUGL/LAMBERT

In the hours before

Special weather statement, Jun 27, 2:15 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT WED JUN 27 2007

PAZ046-271930-
SOUTHERN LYCOMING-
215 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND SOUTHEASTERN
LYCOMING COUNTY THROUGH 330 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WILLIAMSPORT...MOVING EAST AT 15
MPH.

BRIEF WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE POSSIBLE
WITH THIS STORM. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL ALSO
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT
OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR GARDEN VIEW...WILLIAMSPORT AROUND 230 PM...
MONTOURSVILLE...LOYALSOCKVILLE AROUND 245 PM...PICTURE ROCKS AND
HUGHESVILLE AROUND 315 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 13 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.

FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 2:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT WED JUN 27 2007

PAZ004-005-271930-
MCKEAN-WARREN-
220 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND
SOUTHWESTERN MCKEAN COUNTIES THROUGH 33O PM EDT...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF KANE...OR NEAR
SHEFFIELD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR LUDLOW AROUND 230 PM...WETMORE AROUND 240
PM...KANE AROUND 245 PM...WESTLINE AROUND 300 PM...MOUNT JEWETT
AROUND 315 PM...KINZUA BRIDGE STATE PARK AND CYCLONE AROUND 325 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 66.

FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 2:45 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT WED JUN 27 2007

PAZ010-011-017-272000-
CAMERON-CLEARFIELD-ELK-
245 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTHERN CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES THROUGH 4 PM EDT...

AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
ST. MARYS TO 6 MILES SOUTH OF ST. MARYS TO 10 MILES NORTH OF DUBOIS
TO 4 MILES WEST OF DUBOIS...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE LIKELY WITH SOME OF THESE
STORMS. A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM
THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR TRUMAN...PENFIELD AROUND 300 PM...
EMPORIUM...S.B. ELLIOT STATE PARK AROUND 315 PM...CAMERON...HICKS RUN
AROUND 330 PM...STEVENSON DAM AND WOODLAND AROUND 345 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 122.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

FORECASTER: LAMBERT
Special weather statement, Jun 27, 2:49 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT WED JUN 27 2007

PAZ057-059-272000-
DAUPHIN-LEBANON-
249 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL AFFECT DAUPHIN AND NORTHERN LEBANON
COUNTIES THROUGH 4 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
ENOLA TO HUMMELSTOWN TO ANNVILLE TO 5 MILES EAST OF
MYERSTOWN...MOVING EAST NORTHEAST AT 20 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE LIKELY WITH
THESE STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR SKYLINE VIEW AROUND 300 PM...
ELIZABETHVILLE...PENN NATIONAL RACEWAY AROUND 315 PM...LYKENS...FORT
INDIANTOWN GAP AROUND 330 PM...WILLIAMSTOWN...JONESTOWN AROUND 345
PM...LEBANON AND FREDERICKSBURG AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 72 AND
97.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 422.

FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 3:17 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT WED JUN 27 2007

PAZ006-037-272045-
POTTER-TIOGA-
317 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL AFFECT POTTER AND WESTERN TIOGA
COUNTIES THROUGH 445 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM 15 MILES SOUTHWEST OF ADDISON TO
12 MILES SOUTH OF WELLSVILLE...TO KEATING SUMMIT...TO NEAR CHERRY
SPRINGS STATE PARK...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR ELKLAND...COUDERSPORT AROUND 330 PM...
ULYSSES AROUND 345 PM...LYMAN RUN STATE PARK...HARRISON VALLEY AROUND
400 PM...WESTFIELD...LEETONIA AROUND 415 PM...GALETON AND GAINES
AROUND 430 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 449.

FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 3:23 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EDT WED JUN 27 2007

PAZ012-018-272100-
NORTHERN CENTRE-NORTHERN CLINTON-
323 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND NORTH
CENTRAL CENTRE COUNTIES THROUGH 5 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTHWEST OF BELLEFONTE OR 5 MILES TO
THE NORTHEAST OF PINE GLEN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME
SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR HYNER AROUND 400 PM AND GLEN UNION AROUND 415
PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSevere Thunderstorm WarningCTPBedford57 min
Jun 27, 11:46 AM EDTHeat AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more6 hr
Jun 27, 12:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland65 min
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningCTPCumberland42 min
Jun 27, 2:25 PM EDTSevere Thunderstorm WarningCTPPerry50 min
Jun 27, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jun 27, 3:23 PM EDTSevere Thunderstorm WarningCTPPotter67 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jun 27, 3:59 PM EDTSevere Thunderstorm WarningCTPFulton46 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Jun 27, 4:42 PM EDTSevere Thunderstorm WarningCTPClearfield63 min
Jun 27, 4:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan68 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 27, 5:21 PM EDTSevere Thunderstorm WarningCTPHuntingdon54 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Jun 27, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset97 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningCTPClearfield96 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningCTPMontour32 min
Jun 27, 6:19 PM EDTSevere Thunderstorm WarningCTPColumbia41 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningCTPBlair40 min
Jun 27, 6:30 PM EDTSevere Thunderstorm WarningCTPMifflin30 min
Jun 27, 6:31 PM EDTSevere Thunderstorm WarningCTPCambria59 min
Jun 27, 6:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 27, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland28 min
Jun 27, 7:09 PM EDTSevere Thunderstorm WarningCTPHuntingdon66 min
Jun 27, 7:24 PM EDTSevere Thunderstorm WarningCTPNorthumberland81 min
Jun 27, 7:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPBedford29 min
Jun 27, 7:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.